# SDR SWAA2025120842707

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 35,759 hours, 17,487 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER GEAR DOOR HAS CRACK ON WEB AT FWD. LOWER MOUNT POINT.   OK TO CONTINUE PER CDL 32-10-3. COMPLIED WITH SP 1B, PLACARDING OF UNIQUE ITEMS. AUTHORIZATION NUMBER: 296028..
